Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 233, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 19, 2013, 6:03 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2013, 6:03 PM CDT (23:03 UTC)
- Expired
- Sep 19, 2013, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Appanoose County, IA, Davis County, IA
The radar
The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1919 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS53 KDMX 192303
SVRDMX
IAC007-051-192345-
/O.NEW.KDMX.SV.W.0233.130919T2303Z-130919T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
DAVIS COUNTY IN SOUTHEAST IOWA...
* UNTIL 645 PM CDT
* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF OTTUMWA TO 7 MILES SOUTHEAST
OF CENTERVILLE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...MOULTON...DRAKESVILLE...FLORIS AND PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4090 9268 4090 9228 4090 9217 4060 9219
4059 9285
TIME...MOT...LOC 2304Z 267DEG 45KT 4090 9253 4067 9271
HAIL...<.75IN
WIND...60MPH
$$
BEERENDS2 follow-up statements
594 WWUS53 KDMX 192321 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 621 PM CDT THU SEP 19 2013 IAC007-192331- /O.CAN.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/ APPANOOSE IA- 621 PM CDT THU SEP 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN APPANOOSE COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219 TIME...MOT...LOC 2321Z 267DEG 45KT 4091 9225 4068 9243 $$ IAC051-192345- /O.CON.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/ DAVIS IA- 621 PM CDT THU SEP 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIS COUNTY UNTIL 645 PM CDT... AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELDON TO 5 MILES SOUTHWEST OF BLOOMFIELD...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PULASKI. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219 TIME...MOT...LOC 2321Z 267DEG 45KT 4091 9225 4068 9243 HAIL...<.75IN WIND...60MPH $$ BEERENDS
618 WWUS53 KDMX 192330 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 630 PM CDT THU SEP 19 2013 IAC051-192340- /O.CAN.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/ DAVIS IA- 630 PM CDT THU SEP 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...STRONG THUNDERSTORMS REMAIN IN THE AREA...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219 TIME...MOT...LOC 2330Z 267DEG 45KT 4079 9209 4057 9228 $$ BEERENDS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 4:11 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 19, 4:11 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 411 PM CDT THU SEP 19 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 409 PM CDT THU SEP 19 2013 LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PROGRESS EAST ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA. MODERATELY UNSTABLE ENVIRONMENTAL AS SURFACE CAPE RANGES FROM 2000-3000J/KG AND LAPSE RATES IN THE 7 TO 7.5 C/KM RANGE OVER THE SOUTHERN PORTIONS OF IOWA. THE MLCAPE HAVE INCREASED TO AROUND 2000 J/KG AND LCL CONTINUE TO LOWER TO NEAR 1000M AGL. THE SHARP COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEAST AND BEST DEEP LAYER SHEAR IS ALONG THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS LIKELY WILL CONTINUE THROUGH AT LEAST 00Z. GOOD MOISTURE TRANSPORT AND PRECIPITABLE WATER VALUES IN THE 1.5-1.7 INCH RANGE...AND WARM LAYER CLOUD DEPTHS AROUND 12000 FEET...SO HEAVY RAIN IS CERTAINLY POSSIBLE. EXPECTING THE STORMS TO DIMINISH MID EVENING WITH SOME STRATIFORM RAIN BEHIND THE MAIN LINE OF STORMS LINGERING TO AROUND 06Z FRIDAY. USED A BLEND OF THE NAM12 AND ECMWF FOR LOW TEMPS TONIGHT AS BOTH HAD A GOOD HANDLE OF SHARP TEMP GRADIENT. .LONG TERM.../FRIDAY THROUGH THURSDAY/... ISSUED AT 409 PM CDT THU SEP 19 2013 FRONTAL BOUNDARY WHICH BROUGHT SEVERE WEATHER TO PARTS OF CWA THURSDAY AFTERNOON AND EVENING TO CONTINUE SOUTHEASTWARD PUSH OUT OF IOWA BY 13Z FRIDAY...FOLLOWED BY VERY QUIET WEATHER THROUGH THIS WEEKEND. FOR FRIDAY...WX FROM MONTANA WILL BE ADVECTED INTO IOWA IN ADVANCE OF HIGH PRESSURE PROPAGATING EASTWARD THROUGH THE MIDWEST. MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE WEEKEND IN TERMS OF THE OVERALL SYNOPTIC WEATHER PATTERN. GFS AND ECMWF MAY BE UNDERDOING CLOUD COVER...AS MORE CLOUDS PRESENTLY OVER MOUNTAIN WEST THAN BEING PICKED UP. NAM DOING BEST WITH CLOUD COVER...THEREFORE WILL TREND TEMPS TOWARDS NAM AND INCREASE CLOUDS VERSUS PREVIOUS FORECAST. 850 MB TEMPS DROP FROM AROUND 18C ON THURS TO AROUND 8C ON FRI...SO HIGH TEMPS WILL BE AT LEAST 10 TO 15 DEGREES COOLER FRIDAY AFTERNOON. FOR THIS WEEKEND...HIGH PRESSURE TO DOMINATE SATURDAY/S WEATHER. CWA WILL REMAIN IN NW FLOW WHICH WILL CONTINUE TO ADVECT COOL AIR INTO REGION. SOMEWHAT OF A NOTICEABLE TEMPERATURE GRADIENT ON SATURDAY AS 850 MB TEMPS DOWN TO AROUND 4C...OVER ONE STANDARD DEVIATION BELOW NORMAL...IN NORTHEASTERN IOWA. LIKELY NOT A CLOUD IN THE SKY FOR A MUCH OF THE DAY. LATE SUNDAY INTO TUESDAY...A STRONG THERMAL RIDGE WILL BEGIN TO BUILD OVER THE DAKOTAS TOWARDS SUNDAY. THIS RIDGE WILL BREAK DOWN AS IT SHIFTS EASTWARD INTO IOWA. HIGH PRESSURE TO MOVE TO THE EAST AND RETURN FLOW TO BRING SOME MOISTURE BACK TO REGION...BUT NOT ENOUGH TO GENERATE MUCH CONVECTION FOR THIS TIME OF YEAR. ADDITIONALLY...A WEAK SHORTWAVE TO PASS THROUGH UPPER MIDWEST MONDAY INTO TUESDAY MORNING...WEAKENING AS IT PROPAGATES EASTWARD. FOR DMX CWA...WEAK MOISTURE CONVERGENCE IN LOW LEVELS...DRY AIR ALOFT...FAIRLY NORMAL PWAT VALUES DIDN/T INSTILL MUCH CONFIDENCE IN WIDESPREAD PRECIPITATION. FAVORED ECMWF AS GFS SEEMS TO BE A LITTLE TOO AGGRESSIVE IN TERMS OF POPS. ULTIMATELY...KEPT POPS LOWER AND TO THE WEST ACROSS OUR CWA. WEDNESDAY INTO THURSDAY...AFOREMENTIONED THERMAL RIDGE TO REACH THROUGH IOWA. EDGE OF LOW LEVEL JET ALSO EXPECTED TO BE NEARBY. SOME SLIGHT DISAGREEMENT AMONGST MOS GUIDANCE AND THE EURO...MOS A LITTLE MORE AGGRESSIVE WITH SOUTHWESTERLY FLOW...WHEREAS EURO KEEPS MORE OF A SOUTHERLY COMPONENT TO FLOW AND SUBSEQUENTLY MORE FORCING TO THE WEST OF OUR CWA. FORECAST CAPE VALUES SUGGEST RANGE OF 500 TO 1000 J/KG DEPENDING ON MODEL...SO WILL SEE HOW SETUP EVOLVES OVER THE WEEKEND. MAY NEED TO INCREASE POPS. AT THE VERY LEAST...LOOKS LIKE TEMPS LIKELY TO RETURN TO THE LOW TO MID 80S ACROSS IOWA. && .AVIATION...19/18Z ISSUED AT 1239 PM CDT THU SEP 19 2013 A FEW SCATTERED THUNDERSTORMS HAVE DEVELOPED AHEAD OF MAIN COLD FRONT THAT HAS PUSHED INTO NORTHWEST IOWA. STORMS LOOK TO AFFECT FOD AND POSSIBLY MCW THROUGH THE EARLY AFTERNOON HOURS. STORMS WILL REMAIN JUST TO NORTH OF DSM ATTM. AS THE FRONT PROGRESSES SOUTHEAST THIS AFTERNOON...EXPECTING MORE WIDESPREAD THUNDERSTORM ACTIVITY TO AFFECT ALO/DSM AND A BIT LATER AT OTM. THE 19.12Z HOPWRF HAS A GOOD HANDLE OF CURRENT RADAR TRENDS AND ADDITIONAL DEVELOPMENT AND LEANED TOWARD THE TIMING WRT TO CONVECTION. OTHERWISE...CAA DEVELOPS TONIGHT AND INCREASES TOMORROW WITH A SECONDARY COLD FRONTAL PASSAGE. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...PODRAZIK LONG TERM...KOTENBERG AVIATION...PODRAZIK
Hazardous weather outlook, Sep 19, 2:22 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 222 PM CDT THU SEP 19 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-201930- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 222 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON AND EVENING HOURS. A SLIGHT RISK OF SEVERE STORMS IS FORECAST...MAINLY ALONG AND SOUTH OF HIGHWAY 30 WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALLY BRIEF HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CHANCES OF NON SEVERE THUNDERSTORMS ARE FORECAST...WEST OF INTERSTATE 35 ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS AFTERNOON INTO THE EARLY EVENING. KLP
In the hours before
Local storm report, Sep 19, 5:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT THU SEP 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 5 W KNOXVILLE 41.32N 93.20W
09/19/2013 MARION IA EMERGENCY MANAGER
TREE ACROSS ROAD 80TH AVE 1/2 MILE SOUTH OF
HIGHWAY 92 FROM MARION COUNTY EMERGENY
MANAGER. TIME ESTIMATED FROM RADAR.
&&
IRIS SYSTEMLocal storm report, Sep 19, 5:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM NON-TSTM WND GST CHELSEA 41.92N 92.40W
09/19/2013 E62 MPH TAMA IA TRAINED SPOTTER
ESTIMATED 60 TO 65 MPH.
&&
CCOGILLocal storm report, Sep 19, 5:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
555 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 S ANKENY AIRPORT 41.65N 93.57W
09/19/2013 POLK IA AMATEUR RADIO
EXIT SIGN DOWN ON EAST MIXMASTER
&&Local storm report, Sep 19, 5:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
557 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST N OSKALOOSA AIRPORT 41.23N 92.49W
09/19/2013 M61.00 MPH MAHASKA IA TRAINED SPOTTER
AWOS REPORTS
&&
BEERENDSLocal storm report, Sep 19, 6:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT THU SEP 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 NNW GRIMES 41.68N 93.80W
09/19/2013 POLK IA EMERGENCY MANAGER
ROOF DAMAGE REPORTED AT SOUTH PRAIRIE
ELEMENTARY SCHOOL IN GRIMES. FROM POLK
COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED
FROM RADAR.
&&
IRIS SYSTEMSpecial weather statement, Sep 19, 6:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 600 PM CDT THU SEP 19 2013 IAZ062-075-192330- MAHASKA-POWESHIEK- 600 PM CDT THU SEP 19 2013 ...GUSTY WINDS TO 40 MPH STILL POSSBILE... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEASTERN POWESHIEK COUNTY TO SOUTHEASTERN MAHASKA COUNTY...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BEERENDS
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 5:55 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Greene, Guthrie | 20 min |
| Sep 19, 2:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 53 min |
| Sep 19, 2:44 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 46 min |
| Sep 19, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 49 min |
| Sep 19, 3:35 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story, Warren | 40 min |
| Sep 19, 3:38 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 52 min |
| Sep 19, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 43 min |
| Sep 19, 4:09 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 66 min |
| Sep 19, 4:34 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 41 min |
| Sep 19, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 33 min |
| Sep 19, 4:50 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Warren | 40 min |
| Sep 19, 4:54 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Clarke, Decatur, Lucas, Mahaska, Marion and 3 more | 66 min |
| Sep 19, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 49 min |
| Sep 19, 5:14 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 46 min |
| Sep 19, 5:37 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 53 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.